# SDR SIMA20170216002

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 1,940 hours, 1,372 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH BRAKE LEFT AND RIGHT FAULT AFTER LOWERING THE GEAR ON FINAL. PERFORMED BRAKE RESET PER QRH.
